MathSciNet Relay Station
MathSciNet bibliographic data
MR51853 (14,536g) 10.0X
Roth, K. F. On certain sets of integers. J. London Math. Soc. 28, (1953). 104–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement